MathSciNet Relay Station
MathSciNet bibliographic data
MR2170554 35Q30 (35B45 35B65 76D03 76D05)
Zhou, Yong On regularity criteria in terms of pressure for the Navier-Stokes equations in ${\Bbb R}^3$. Proc. Amer. Math. Soc. 134 (2006), no. 1, 149–156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement